# SDR SWIA201231767

- Difficulty date: September 10, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 29,882 hours, 41,176 cycles
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH LOW POWER SETTINGS AND BLEED PACKS IN AUTO/LOW, CABIN FILLS WITH SMOKE.  (FLT 7802)  REPLACED RIGHT ENGINE ASSEMBLY.  P/N OFF:  PW11813, S/N OFF: AP0019.
